Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Le_Chaim

Veteran Member
  • Total Reviews

    0
  • Content Count

    90
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Le_Chaim

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  • Location
    Pacific Coast, USA

Recent Profile Visitors

2,196 profile views
  1. Did  your ringing go away ?

    I had minocycline to treat my acne for 1 month and 10 days (100mg twice a day). I had it for 30 days then I took a rest, then I got the refill and 9 days after the refill, I started feeling ringing in my ear and I stop the med for 2 days, the ringing went away, then I had the med for one more day. The ringing came back  and then I stopped right away. 

    The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. I can feel the ear pressure and motor sound during the first two weeks. The sound started decreasing during the third week. During the fourth week the sound was like 'si si si si' and the motor sound went away completely. Its been four week since I stopped the medicine. 

    I am so worried if the 'si si si si' sound wont go away.

    1. Le_Chaim

      My regime that has clear my acne by 90%

      Congratulations, that's swell that you're all cleared up! I'm using Retin-A (in the middle of Week 5 right now, hopefully finishing up with the remnants of the IB!), but I'll have to ask my doc about Clindamycin (that's an topical antibiotic, correct?). Did Retin-A make your skin oilier, by chance? I'm experiencing this, and I'm looking for suggestions on how to deal with it. At any rate, cheers to you!
    2. I've considered that, but I doubt it's percieved oiliness. For one, I get oily during the day when I don't have Retin-A on my face, as well as in the evening after I have applied the medication. As for temperature and humidity, I live in an area that's relatively dry, and the temperature has not changed much since I started using Retin-A. Any other ideas? And Anti-Em, isn't it frustrating? How did you deal with it?
    3. I had dry skin before I started using Retin-A Micro, and now it gets oily within an hour of washing my face! I don't use any other acne meds, and Retin-A Micro has been the only change in my skin care routine, so what gives? I heard Retin-A was supposed to dry out oily skin, not make dry skin become oily! Can anyone shed some light on this or give me some advice please? Thanks!
    4. I know how frustrating chest/back acne can be- I used to deal with it, until a few years ago. I think perhaps your problem may be overmedicating. I tried so many different scrubs and medications (even ruined a tank top by using benzoyl peroxide cream on my back...despite waiting till it dried to put my top on, it still got bleached ). When I finally stopped]/b] using medications on my back and simply washed it like I washed the rest of my body, I cleared up- not immediately, but within a m
    5. Thanks for your feedback Bigphil! That was really great to hear. If you don't mind, could you please share what products you had tried before that DIDN'T work for you? Kanelam and Andersoj, how are you guys doing with Dermify? I still haven't decided whether I'm going to try it, but I'm definitely leaning in that direction now!
    6. I started using Retin-A Micro 0.1% gel a little over 3 weeks ago. (I had used this before several years ago and gotten great results for about 3months before I started breaking out again with no change in my routine...I'm hoping it will work for good this time.) Now in week 4 I've got about 12 large pimples (maybe one cyst, the rest large papules/pustules). I knew that an initial breakout was to be expected, but should it be of this severity/continuing for this long? I had previously been usin
    7. Le_Chaim

      Dermify...will it work for me?

      Hmm, thanks for the input. I'll have to look into the ACV idea... Anyone else?
    8. I have severe acne (about 5 cysts/nodules- not sure exactly how to tell the difference, I just know they're huge pimples), and I recently started Retin-A Micro for the second time- last used it a couple years ago, and it cleared me up very well but I eventually started breaking out again and called it quits (Dumb move? Possibly...ok, probably ). My skin has gotten a bit worse since starting Retin-A Micro, and I know about the IB, but I'm also experiencing an extreme change in oiliness (going
    9. I've read just a little bit about Dermify (dermify.com), an "all natural" single-step acne treatment. It sounds a little too good to be true, althogh I must admit that it appeals to me because of the "all natural" claims (I tend to be skeptical about medicine). So, has anyone here tried Dermify? What were your results (and how long did it take to see results?)? What severity was your acne before you started using Dermify? Thanks for the feedback!
    10. My dad recently told me about this acne treatment system called "Acne Bootcamp." It was started by this guy named Dr. Neal Schwartz, and on his website (http://www.acnepractice.com/) there are incredible before and after photos. I can't find any information about the product ingredients, which makes me a little suspicious, but at the same time I'm quite impressed by the before and after photos and what Dr. Neal has said in his correspondance with my dad. The most impressive thing about the sy
    11. Le_Chaim

      ACCUTANE HAS PAID OFF!!!!!

      wow, your skin looks amazing! It didn't look very severe to start with, but I'll take your word for it. I'm about to start Accutane in less than a month, and your pictures are very inspiring. It doesn't look like you had any post-inflammatory hyperpigmentation...lucky you! Thanks for posting!
    12. Le_Chaim

      vbeam after the treatment (pics)

      That looks like it hurt incredibly bad- did it? But anyway, wow, your skin looks incredible in the last few photos! Do you have photos from before the procedure so I can get an idea of how big an improvement you got? Was your acne moderate or severe? Also, I've never heard of Vbeam, can you tell me a little about it or point me to some good informational sources? Thanks, and congrats on having some fantastic-looking skin!
    13. Le_Chaim

      Albolene cleanser/makeup remover

      My skin is dry (moisture-wise, and oil-wise), and I really dislike how a lot of moisturizers I try leave a greasy/filmy feeling on my skin. I'm thinking about trying Albolene cleanser (http://www.drugstore.com/products/prod.asp?pid=55331&catid=21462&crpg=2&tab=1), as it is supposedly quite moisturizing (especially as it is a wipe-off cleanser, so I won't need to use a moisturizer afterward), but I'm worried about breaking out from the mineral oil, paraffin, and petrolatum in it. H
    14. Le_Chaim

      This is comedonal acne right?

      Looks like comedonal acne, alright. But cheer up, even with it, you look quite attractive at least from what I can see in your photo.
    ×